# SDR CA131111011

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,423 hours
- Engine: Lyc IO360L2A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT FUEL TANK TRANSMITTER FOUND TO BE READING EMPTY WHEN THE FUEL TANK IS FULL. TROUBLESHOT PROBLEM TO FIND TRANSMITTER IS FAULTY.  TRANSMITTER REPLACED NEW FUNCTION CHECKED SERVICABLE.
